# SDR DALA2024060405794

- Difficulty date: May 30, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 144,248 hours, 21,267 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 174 DURING IN-FLIGHT R1 DOOR HANDLE BECAME SLIGHTLY UN-SEATED. SLIDE LIGHT EXTINGUISHED. ARMED LIGHT ON FA PANEL STAYED ILLUMINATED . VIA MX SUGGESTION, HANDLE WAS PUSHED AND RE-SECURED. SLIDE LIGHT ILLUMINATED. CORRECTIVE ACTION: COMPLETED INTERNAL AND EXTERNAL MANUAL OPERATION OF DOOR R1 OPEERATIONAL TES IAW B767/200/300 AMM 52-11-715-128 WITH OK RESULTS. (5330920)
